MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CAT01858
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon deployment of the anchor and removal of the guide, the peek portion of the nanotack anchor were protruding from the joint.The fragmented pieces were pulled from the joint and the suture portion pulled out of the leftover anchor and out of the joint space.
 
Additional Manufacturer Narrative
It was confirmed the device is not available for evaluation in-house as the device remained partially implanted in the patient.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor breaking.Probable root cause: process: inserter, implant, and/or guide manufactured out of spec.Anchor not assembled properly to inserter application.Excessive force impacting inserter.Movement of guide out of orientation.Guide buried into bone.The reported failure mode will be monitored for future reoccurrence.

Brand Name
FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22956858
Report Number0002936485-2025-00758
Device Sequence Number8529887
Product Code MBI
UDI-Device Identifier07613252633099
UDI-Public07613252633099
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT01858
Device Lot Number25056AE2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown